# SDR AWXA200201103

- Difficulty date: November 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 7,187 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3940
- Condition: Discharged
- Location: Zone 263
- Part time: 5,200 hours, 2,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHTS SYSTEM FAILED TEST. MAINTENANCE REMOVED AND REPLACED THE AFT LT EMERGENCY POWER SUPPLY UNIT (13WL), FUNCTIONAL TEST WAS GOOD.
